# SDR CALA2022042101046

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 30,299 hours, 2,933 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Gear
- Part number: 283292
- Part serial: 151
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR DISAGREE SOUND LIKE NOSEGEAR DOWN DOES NOT FOLLOW COMMAND W/ MX MSG 32-51001, MSG ACTIVE WENT TO INACTIVE WITH GEAR HANDLE DOWN. CREW DEBRIEF: CREW STATED GEAR HANDLE UP, GEAR DISAGREE SOUNDED LIKE GEAR DID NOT RETRACT & DOORS DID NOT CLOSE, PLACED GEAR HANDLE DOWN PER QRH & LANDING GEAR INDICATION NORMAL AND FAULTS CLEARED. AHM CONFIRMS FAULT MX "GEARS DOORS" LANDING GEAR DOORS DUE TO REPEAT FAILURE AND BOEING DIRECTION PLEASE REF. L/P''S 8409606, 8409594, 8409583 FOR COMPONENENT REPLACEMENT DIRECTION. REF LP 8416075. NOSE GEAR RETRACTION WAS PERFORMED AFTER PARTS REPLACEMENT. CLOSED LOG
